A Guaranteed Error Estimate for the Stormer Method on Large Intervals
Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 938-944
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_7_a8,
author = {N. D. Zolotar\"eva},
title = {A {Guaranteed} {Error} {Estimate} for the {Stormer} {Method} on {Large} {Intervals}},
journal = {Differencialʹnye uravneni\^a},
pages = {938--944},
year = {2005},
volume = {41},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_7_a8/}
}
N. D. Zolotarëva. A Guaranteed Error Estimate for the Stormer Method on Large Intervals. Differencialʹnye uravneniâ, Tome 41 (2005) no. 7, pp. 938-944. http://geodesic.mathdoc.fr/item/DE_2005_41_7_a8/